# SDR FDEA202507201276

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N293FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63132
- Aircraft time: 2,598 hours, 1,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT SAT APROX. 380 & 54.72 TO 77.5RBL FLOORBOARD PANEL 222CFF   SURFACE SKIN HAS INDENTATION (MARKED) FABRICATED NEW FLOOR PANEL 222CFF, MPN:141T5856-116, RBL 54.75 RBL 77.5, STATION 412 IN  REF TO BOEING DWG  141T5856-116. SEE JPF FOR ALL WORK PERFORMED. REMOVAL AND   INSTALL ON NR#171. THIS IS A MAJOR REPAIR.
